# SDR KBM2005F00202

- Difficulty date: May 22, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 1206502A
- Part serial: 2535
- Condition: Failed
- Location: Alt Air Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE ALT AIR DOOR WILL NOT OPEN.   INSTALLED NEW MOTOR.  (K)
